# SDR ASAA2020032432514

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT RBL 45 ST. 947 TO 967 HAS CORR. GROUNDED - YES. REMOVED DAMAGE BY BLENDING, ORIG T .080", LOSS OF .035, REMAINING T .045", FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 REMOVED AND REPLACED DAMAGED AFT WET AREA FLOOR SUPPORT RBL 45STA 947-967 IAW B737 800 SRM 51 40 02 0G 0 W 1.5" O .080 R .045" L 1.9" D .035".
